Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 139, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 23, 2011, 5:41 PM CDT for 4 counties in Missouri. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 5:41 PM CDT (22:41 UTC)
- Expired
- Apr 23, 2011, 6:14 PM CDT
- In force
- 33 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Crawford County, MO, Franklin County, MO, Jefferson County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 5:45 PM CDT | HAIL 1.5 | 4 Sw Bourbon, MO | SPOTTER LOCATED IN LEESBURG MISSOURI |
| Apr 23, 5:45 PM CDT | HAIL 1.5 | Bourbon, MO | |
| Apr 23, 5:45 PM CDT | HAIL 1.5 | Leasburg, MO | |
| Apr 23, 5:49 PM CDT | HAIL 0.5 | Bourbon, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1689 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
491
WUUS53 KLSX 232241
SVRLSX
MOC055-071-099-221-232330-
/O.NEW.KLSX.SV.W.0139.110423T2241Z-110423T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
SOUTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 630 PM CDT
* AT 540 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR LEASBURG...OR NEAR BOURBON...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOURBON...SULLIVAN...CEDAR HILL...BYRNES MILL...HIGH RIDGE...
ANTONIA...BARNHART...PARKWAY...LONEDELL...DITTMER...HOUSE
SPRINGS...ST. CLOUD...STANTON...PINEY PARK...GRUBVILLE...
ROBERTSVILLE...OERMANN...CATAWISSA...MORSE MILL AND SCOTSDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3802 9131 3813 9142 3846 9072 3846 9069
3844 9069 3844 9067 3847 9066 3848 9065
3847 9061 3850 9059 3850 9050 3831 9039
TIME...MOT...LOC 2241Z 241DEG 48KT 3810 9125
WIND...HAIL <50MPH 1.00IN
$$
CARNEY3 follow-up statements
116
WWUS53 KLSX 232255
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
555 PM CDT SAT APR 23 2011
MOC055-071-099-221-232330-
/O.CON.KLSX.SV.W.0139.000000T0000Z-110423T2330Z/
WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO-
555 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FRANKLIN...NORTHERN JEFFERSON...NORTHEASTERN CRAWFORD AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 630 PM CDT...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTHEAST OF SULLIVAN...MOVING NORTHEAST AT
55 MPH.
IN ADDITION...AT 545 PM PING PONG BALL SIZED HAIL WAS REPORTED IN
BOURBON WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CEDAR HILL...BYRNES MILL...HIGH RIDGE...ANTONIA...BARNHART...
PARKWAY...LONEDELL...DITTMER...HOUSE SPRINGS...PINEY PARK...
GRUBVILLE...ROBERTSVILLE...OERMANN...CATAWISSA...MORSE MILL...
SCOTSDALE...OTTO AND PARKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3802 9131 3813 9142 3846 9072 3846 9069
3844 9069 3844 9067 3847 9066 3848 9065
3847 9061 3850 9059 3850 9050 3831 9039
TIME...MOT...LOC 2254Z 241DEG 48KT 3818 9105
WIND...HAIL <50MPH 1.00IN
$$
CARNEY988
WWUS53 KLSX 232308
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CDT SAT APR 23 2011
MOC055-232318-
/O.CAN.KLSX.SV.W.0139.000000T0000Z-110423T2330Z/
CRAWFORD MO-
608 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3813 9101 3826 9102 3846 9072 3846 9070
3844 9069 3844 9067 3848 9065 3847 9061
3850 9059 3850 9050 3831 9039
TIME...MOT...LOC 2308Z 241DEG 48KT 3825 9083
$$
MOC071-099-221-232330-
/O.CON.KLSX.SV.W.0139.000000T0000Z-110423T2330Z/
WASHINGTON MO-JEFFERSON MO-FRANKLIN MO-
608 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FRANKLIN...NORTHERN JEFFERSON AND NORTH CENTRAL WASHINGTON COUNTIES
UNTIL 630 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR RICHWOODS...OR 10 MILES SOUTHEAST OF ST.
CLAIR...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
CEDAR HILL...BYRNES MILL...ANTONIA...HIGH RIDGE...LONEDELL...
DITTMER...HOUSE SPRINGS...GRUBVILLE...OERMANN...MORSE MILL...
SCOTSDALE...OTTO AND PARKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3813 9101 3826 9102 3846 9072 3846 9070
3844 9069 3844 9067 3848 9065 3847 9061
3850 9059 3850 9050 3831 9039
TIME...MOT...LOC 2308Z 241DEG 48KT 3825 9083
WIND...HAIL <50MPH 1.00IN
$$
CARNEY949
WWUS53 KLSX 232314
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
614 PM CDT SAT APR 23 2011
MOC071-099-221-232324-
/O.CAN.KLSX.SV.W.0139.000000T0000Z-110423T2330Z/
WASHINGTON MO-JEFFERSON MO-FRANKLIN MO-
614 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN...
NORTHERN JEFFERSON AND NORTH CENTRAL WASHINGTON COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3813 9101 3826 9102 3846 9072 3846 9070
3844 9069 3844 9067 3848 9065 3847 9061
3850 9059 3850 9050 3831 9039
TIME...MOT...LOC 2314Z 241DEG 48KT 3829 9074
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:04 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Apr 23, 1:04 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
104 PM CDT SAT APR 23 2011
.DISCUSSION...
/213 AM CDT SAT APR 23 2011/
THE FRONT THAT BROUGHT A HISTORIC SEVERE WEATHER EPISODE TO THE
GREATER ST. LOUIS METROPOLITAN AREA LAST EVENING HAS STALLED ACROSS
SOUTHERN MISSOURI AND ILLINOIS. THIS FRONT WILL NOW SERVE AS THE
RUNNING BOARD FOR WAVES OF WEAK LOW PRESSURE AND SEVERAL ROUNDS OF
THUNDERSTORMS/HEAVY RAINFALL THIS WEEKEND.
THE GROUND IS SATURATED AND RIVER FLOODING IS FORECAST TO OCCUR
ALONG MOST OF THE AREA RIVERS. FLASH FLOODING IS ALMOST CERTAIN WHERE
TRAINING CONVECTION PERSISTS. HAVE EXTENDED THE FLASH FLOOD WATCH
THROUGH TONIGHT...BUT I COULD MAKE AN ARGUMENT TO EXTEND IT THROUGH
MONDAY GIVEN THE HYDROMETEOROLOGICAL SETUP.
A STRONGER AREA OF LOW PRESSURE WILL FINALLY BRING THE FRONT NORTH
ON MONDAY...BUT THIS WILL ALSO LEAD TO ANOTHER RISK OF SEVERE
THUNDERSTORMS MONDAY AFTERNOON AND EVENING AS THE TRAILING COLD
FRONT SLAMS INTO THE MOIST AND UNSTABLE WARM SECTOR.
...TORNADO DAMAGE SURVEY INFORMATION...
THERE WILL BE FOUR SURVEY TEAMS SENT OUT TOMORROW TO DETERMINE
THE INTENSITY OF THE TORNADOES THAT OCCURRED FROM NEAR WARRENTON
TO GRANITE CITY WITH THE NORTHERN MOST SUPERCELL.
CVKING
&&
.AVIATION...
/1243 PM CDT SAT APR 23 2011/
SHOWERS AND THUNDERSTORMS...SOME PRODUCING IFR VSBYS...WILL
CONTINUE THIS AFTERNOON ACROSS SOUTHEAST MISSOURI. FURTHER
NORTH...VFR CONDITIONS WILL PREVAIL THIS AFTERNOON WITH LIGHT AND
VARIABLE WINDS ACROSS MUCH OF THE AREA ALONG THE I-70
CORRIDOR...AND WEST-NORTHWEST FLOW ACROSS NORTHEAST MO AND WEST
CENTRAL IL. WILL SEE ANOTHER WAVE OF PRECIP DEVELOP OVER SOUTHERN
MISSOURI LATE THIS AFTERNOON EARLY THIS EVENING AND PUSH NORTH
INTO THE BI-STATE REGION. RAIN AND THUNDERSTORMS...SOME PRODUCING
IFR VSBYS IN HEAVY RAIN...WILL CONTINUE UNTIL EARLY
MORNING...GENERALLY ALONG AND SOUTH OF THE I-70 CORRIDOR. A BRIEF
BREAK IN THE RAIN WILL OCCUR AROUND SUNRISE BEFORE ANOTHER WAVE
OF RAIN AND THUNDERSTORMS MOVES INTO THE AREA BY MID-MORNING TO
EARLY AFTERNOON.
SPECIFICS FOR KSTL...
VFR CONDITIONS AND LIGHT AND VARIABLE WINDS WILL PREVAIL AT
LAMBERT THROUGH THE AFTERNOON. THE NEXT SHOT FOR PRECIP WILL BE
EARLY THIS EVENING AS THE FIRST OF A SERIES OF WAVES OF RAIN AND
THUNDERSTORMS MOVES OVER THE TERMINAL. THINK THERE'S A GOOD CHANCE
WE'LL SEE IFR VSBYS IN HEAVY RAIN FOR PERIODS THIS EVENING. RAIN
SHOULD TAPER OFF OVERNIGHT. COULD SEE IFR CIGS DEVELOP LATE
TONIGHT...THOUGH CONFIDENCE IS LOW IN IFR CIGS AS FORECAST
SOUNDINGS DO NOT SUPPORT THIS. NEXT ROUND OF PRECIP SHOULD START
TO CREEP TOWARD THE TERMINAL DURING THE EARLY AFTERNOON...TIMING
IS STILL UNCERTAIN.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BOND IL-CLINTON IL-
FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-ST.
CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 23, 4:57 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 457 PM CDT SAT APR 23 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 457 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS TONIGHT. THESE HEAVY RAINS WILL MAKE FLASH FLOODING LIKELY...ESPECIALLY IN LOW LYING AND FLOOD PRONE AREAS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE ON SUNDAY OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...MAKING FLASH FLOODING A SIGNIFICANT THREAT. THESE STORMS WILL ALSO POSE A THREAT OF SEVERE WEATHER. THUNDERSTORMS WILL ALSO BE POSSIBLE OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SEVERAL WAVES OF THUNDERSTORM ARE EXPECTED SUNDAY NIGHT... MONDAY...AND MONDAY NIGHT. A FEW OF THESE STORMS COULD BE SEVERE...AND HEAVY RAIN WILL REMAIN A POSSIBILITY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. TRUETT
In the hours before
Local storm report, Apr 23, 5:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 3 S POCAHONTAS 38.78N 89.54W
04/23/2011 E0.25 INCH BOND IL TRAINED SPOTTER
&&
JPSpecial weather statement, Apr 23, 5:33 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 533 PM CDT SAT APR 23 2011 ILZ060-064-065-232315- BOND IL-FAYETTE IL-MONTGOMERY IL- 533 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...BOND AND SOUTHERN MONTGOMERY COUNTIES UNTIL 615 PM CDT... AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSGTER OF STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF RENO...OR 11 MILES WEST OF GREENVILLE...MOVING EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GREENVILLE... VANDALIA... SORENTO... RENO... BEAVER CREEK... WOBURN... COFFEEN... MULBERRY GROVE... VAN BURENSBURG... SHOBONIER... RAMSEY... BROWNSTOWN... ST. ELMO... PANAMA... DUDLEYVILLE... DONNELLSON... SMITHBORO... PLEASANT MOUND... PITTSBURG... CHAPMAN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Local storm report, Apr 23, 5:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL CUBA 38.06N 91.40W
04/23/2011 E0.25 INCH CRAWFORD MO TRAINED SPOTTER
&&
JPLocal storm report, Apr 23, 5:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
537 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL CUBA 38.06N 91.40W
04/23/2011 E0.25 INCH CRAWFORD MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Apr 23, 5:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL CUBA 38.06N 91.40W
04/23/2011 M0.88 INCH CRAWFORD MO EMERGENCY MNGR
&&
CARNEYLocal storm report, Apr 23, 5:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
540 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL GODFREY 38.97N 90.19W
04/23/2011 E0.25 INCH MADISON IL TRAINED SPOTTER
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 49 min |
| Apr 22, 7:20 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Saint Charles | 40 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 39 min |
| Apr 22, 7:44 PM CDT | Tornado Warning | LSX | Reynolds | 16 min |
| Apr 22, 7:56 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis | 42 min |
| Apr 22, 7:59 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 46 min |
| Apr 22, 8:21 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 39 min |
| Apr 22, 9:00 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Louis | 5 hr |
| Apr 22, 10:18 PM CDT | River Flood Warning | LSX | Jefferson | 8 days |
| Apr 22, 10:55 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 6 hr |
| Apr 22, 11:10 PM CDT | River Flood Warning | LSX | Lewis | 25 hr |
| Apr 22, 11:12 PM CDT | Tornado Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois | 37 min |
| Apr 22, 11:53 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 14 days |
| Apr 23, 1:21 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 30 min |
| Apr 23, 1:47 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 9 days |
| Apr 23, 4:23 AM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 8 hr |
| Apr 23, 6:45 AM CDT | River Flood Warning | LSX | Lewis | 39 hr |
| Apr 23, 12:29 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 6 hr |
| Apr 23, 4:59 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 46 min |
| Apr 23, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 48 min |
| Apr 23, 6:22 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.